# SDR Y2PA20130508038

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 77,405 hours, 88,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED .5" SKIN DAMAGE ON THE L1 DOOR CUT OUT UPPER EDGE OF FUSELAGE.  MX REPAIRED IAW IAW DWG 53-13164-1 AND 8110-3.
